Florida, 2015Astronomical Low Tide in Florida, February 19, 2015
February 19, 2015 · NWS JAX · 2 events in 2 counties and zones
Low blow-out tides occurred during the early morning hours under strong offshore flow and along with low astronomical tide.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low blow-out tides occurred during the early morning hours under strong offshore flow and along with low astronomical tide.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Feb 18, 9:56 PM EST, 4 hours 22 minutes earlier.
Area forecast discussion, Feb 18, 9:56 PM EST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EST WED FEB 18 2015
...MUCH COLDER AIR ON ITS WAY WITH HARD FREEZE/FREEZE WARNINGS AND
A WIND CHILL ADVISORY LATE TONIGHT THROUGH TOMORROW MORNING...
.UPDATE...
DRY COLD FRONT APPROACHING THE LOCAL AREA FROM THE NORTH NORTHWEST
IS EXPECTED TO PASS THROUGH THE AREA BY THURSDAY MORNING WITH MUCH
COLDER AIRMASS IN TOW. IT WILL KEEP WINDS ELEVATED OVERNIGHT OUT
OF THE NORTHWEST AROUND 10 MPH WITH SIGNIFICANT COLD AIR ADVECTION
BRINGING LOW TEMPERATURES DOWN INTO THE THE MID 20S ACROSS A
MAJORITY OF THE AREA. EXTREME SOUTHERN AREAS AND ALONG THE NE FL
COAST WILL SEE UPPER 20S TO 30 DEGREES. WITH COLD TEMPS AND
ELEVATED WINDS...WIND CHILLS WILL DROP DOWN INTO THE TEENS LATE
TONIGHT THROUGH TOMORROW MORNING WARRANTING A WIND CHILL ADVISORY
FOR THE ENTIRE AREA AS WELL AS A HARD FREEZE WARNING FOR SE GA AND
THE SUWANNEE VALLEY AND A FREEZE WARNING FOR OUR SOUTHERN AND
COASTAL COUNTIES.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGHOUT THE PERIOD.
&&
.MARINE...
THE OFFSHORE WATERS HAVE BEEN UPGRADED FROM A SMALL CRAFT ADVISORY
TO A GALE WARNING WITH TRENDS LEADING TO HIGHER CONFIDENCE IN
FREQUENT GUSTS TO GALE FORCE AND SUSTAINED WINDS OF AROUND 30 KTS
THROUGH TOMORROW MORNING. ONCE THE GALE WARNING HAS CEASED...SMALL
CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE THROUGH AT LEAST
THURSDAY NIGHT. THE NEARSHORE WILL CONTINUE WITH THE SMALL CRAFT
ADVISORY CONDITIONS THROUGH TOMORROW MORNING SUBSIDING TO EXERCISE
CAUTION CRITERIA AS HIGH PRESSURE BUILDS IN OVER THE COASTAL
WATERS.
RIP CURRENTS: A LOW RISK OF RIP CURRENTS IS EXPECTED ON THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 25 42 21 48 / 0 0 0 0
SSI 27 41 26 41 / 0 0 0 0
JAX 26 45 21 48 / 0 0 0 0
SGJ 29 45 26 46 / 0 0 10 0
GNV 27 48 22 53 / 0 0 0 0
OCF 28 49 21 55 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 3 AM TO 9 AM EST THURSDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COASTAL NASSAU-COLUMBIA-GILCHRIST-
HAMILTON-INLAND DUVAL-INLAND NASSAU-SUWANNEE-UNION.
HARD FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COASTAL DUVAL-COASTAL
NASSAU-COLUMBIA-FLAGLER-GILCHRIST-HAMILTON-INLAND DUVAL-
INLAND NASSAU-MARION-PUTNAM-ST. JOHNS-SUWANNEE-UNION.
WIND CHILL ADVISORY FROM 1 AM TO 9 AM EST THURSDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COASTAL DUVAL-COASTAL NASSAU-COLUMBIA-
FLAGLER-GILCHRIST-HAMILTON-INLAND DUVAL-INLAND NASSAU-
MARION-PUTNAM-ST. JOHNS-SUWANNEE-UNION.
FREEZE WARNING FROM 4 AM TO 9 AM EST THURSDAY FOR COASTAL DUVAL-
FLAGLER-MARION-PUTNAM-ST. JOHNS.
GA...HARD FREEZE WARNING FROM 3 AM TO 9 AM EST THURSDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
WIND CHILL ADVISORY FROM 1 AM TO 9 AM EST THURSDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WARNING UNTIL NOON EST THURSDAY FOR WATERS FROM ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS
FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON EST THURSDAY FOR
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL
OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
SHULER/GUILLET/Hazardous weather outlook, Feb 18, 7:32 PM EST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EST WED FEB 18 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200045-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
732 PM EST WED FEB 18 2015
...HARD FREEZE AND FREEZE WARNINGS TONIGHT THROUGH TOMORROW
MORNING...
...WIND CHILL ADVISORIES OVERNIGHT TONIGHT THROUGH EARLY THURSDAY
MORNING...
...HARD FREEZE WATCH REGION-WIDE THURSDAY NIGHT...
...SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS THROUGH THURSDAY
MORNING...
...GALE WARNING FOR THE OFFSHORE WATERS THROUGH THURSDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT...
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE NEARSHORE COASTAL
WATERS THROUGH THURSDAY MORNING.
A GALE WARNING IS NOW IN EFFECT FOR THE OFFSHORE WATERS THROUGH
THURSDAY MORNING FOR FREQUENT GUSTS TO GALE FORCE EXPECTED AS COLD
FRONT PASSES.
WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED OVERNIGHT AS COLD
FRONT PASSES...WITH A HARD FREEZE WARNING FOR SOUTHEAST GEORGIA
AND PORTIONS OF INLAND NORTHEAST FLORIDA. ELSEWHERE...A FREEZE
WARNING IS IN EFFECT.
BREEZY NORTHWEST WINDS WILL COMBINE WITH TEMPERATURES FALLING
BELOW FREEZING TO PRODUCE DANGEROUSLY COLD WIND CHILLS OVERNIGHT
THROUGH EARLY THURSDAY MORNING REGION-WIDE. A WIND CHILL ADVISORY
HAS BEEN ISSUED...AND WIND CHILLS ARE EXPECTED TO FALL INTO THE
MID AND UPPER TEENS LATE TONIGHT THROUGH EARLY THURSDAY MORNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A HARD FREEZE WATCH IS IN EFFECT FOR ALL AREAS THURSDAY
NIGHT...WITH NEAR RECORD LOW TEMPERATURES EXPECTED TOWARDS
SUNRISE ON FRIDAY.
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE NEARSHORE
WATERS AND GALE WARNING CONDITIONS WILL CONTINUE OVER THE OFFSHORE
WATERS THROUGH NOON ON THURSDAY. FOLLOWING THE GALE WARNING...SMALL
CRAFT ADVISORY CONDITIONS WILL BE LIKELY OFFSHORE THROUGH AT
LEAST THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Astronomical Low Tide, Coastal Nassau
- When
- February 19, 2:18 AM EST
- Where
- Coastal Nassau forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 30.611, -81.771 (the zone’s center; the record gives no point)
The Fernandina NOS tide gauge reported a blow-out astronomical low tide of -6.13 ft NAVD88 datum level.
Astronomical Low Tide, Coastal Duval
- When
- February 19, 2:36 AM EST
- Where
- Coastal Duval forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 30.335, -81.648 (the zone’s center; the record gives no point)
Blow-out astronomical tide was reported at the Mayport tide gauge of -4.92 ft datum level NAVD88.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold and Cold in Pennsylvania, February 19 to 20, 20153 deaths · $250,000 · 13 events
- Extreme Cold in Kentucky, February 19 to 20, 20152 deaths · 14 events
- Cold in Indiana, February 19, 20151 death · 6 events
- Extreme Cold and Cold in New York, February 19 to 20, 201527 events
- Cold in Kentucky, February 19, 2015$10,000 · 22 events
- Cold in New Jersey, February 19 to 20, 201521 events
- Cold in Illinois, February 19, 2015$8,000 · 19 events
- Extreme Cold in Pennsylvania, February 19 to 20, 201516 events
- Extreme Cold in Pennsylvania, February 19 to 20, 201514 events
- Extreme Cold in Michigan, February 19, 201513 events
- Cold in Missouri, February 19, 201511 events
- Extreme Cold in Michigan, February 19, 201510 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 558373, 558374.